Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My sister is on this drug. She has been taking

My sister is on this drug. She has been taking it for 2 or 3 yrs. Recently, for about 6 months, she has been suddenly waking from a sleep that occurred while sitting on side of bed or as recently, sitting on the commode. Would this drug cause her to suddenly go to sleep? She has had no problems while being active. Only when sitting. This sleep can last for 2 or 3 hours.
d
Wed, 16 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I take Adderall for my ADD. It s a controlled drug, so I have to go back to my doctor every three months or so to get a refill. I m currently out. Recently I stumbled across a supply of it in her possession and I don t know what to do. She doesn t know that I know. I guess my real question is what do I do? I m 16, she s 14, and my mother is in charge of what meds I get and when I get them.

doctor1 MD

my sister AGE-29,HEIGHT-5.3,WEIGHT-47 SHE IS SUFFERING FROM SLE DISEASE,SHE IS BEING TREATED BY NEUROLOGIST DR.ACHAL SIPAHA,WHO GAVE PREDNISALONE INJECTION FOR RELIEF AND OTHER STEROIDEL DRUGS,PLS SUGGEST SUITABLE TREATMENT

doctor1 MD

My sister is suffering for fever for last 4 days with frequent vomiting tendency, not able to take food & fever very frequently raises to 2 degree Fahrenheit. I have consulted with a doctor & did following test. Rapid test for IgM Ab. To S.typhi results weakly positive Serum CPR results 5.02 mg/dl. Haemoglobin: 13.2 g/dl Platelates: 185000 /cu mm RBC Normocytic normochromic LFT: SGOT/SGPT – 4526/ 4492 (checked twice) Serum Bilirubin: 1.6 mg/100ml I earnestly looking for your advice about actual symptom indication & medication

Loading Online Doctors....